Jump to content

Search the Community

Showing results for tags 'protractedwithdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi folks, Need advise as I fear my situation is not improving and years after first coming off Mirtazapine, I feel like I'm being pushed back on to try another drug to try and stabilise me. I've just started to taking citalopram at 2mg. Symptoms are.as worse as ever. Was on Mirtazapine at 40mg for a year came off very quickly with doctors advise. Whoke set of new symptoms arrived from my original illness plus I was developing a phobia of people while on thr drug. This persists today. Was off Mirtazapine for 6mths went back on and back up to 40mg
  2. I am new to this forum and wondering if anyone else has experienced prolonged withdrawal symptoms. I was put on 20mg Fluoxetine (Prozac) back in 1997 or so. I was prescribed this medication because I had trouble sleeping. This was at a time of increased stress when my young daughter was going through chemotherapy. I did not want this medication but was told that I needed to be treated for the stress. I would be monitored by lab testing to prove I was taking the drug , or lose medical insurance benefits. After taking one dose, I felt awful. I became jittery and started to feel anxious. My GP t
  3. Hello, I took Sertraline 50mg generic in September 2019 due to mild but regular panic attacks. After 6 days I had to stop taking them due to adverse reaction ( hallucinating, breathlessness, teeth grinding, vertigo etc) i had taken Sertraline in 2018 for around 6 month with no problem but this time around the side effects were too severe. I felt unwell for around 2 weeks after discontinuating and then returned to work. During this time i noticed that my arms became really weak. In mid October 2019 i started to feel very unwell. I couldn't describe exactly what it was b
  4. Interesting article written by Deborah Orr on her first introduction to Citalopram. She appears to have a possible adverse reaction to her initial dose of Citalopram. Refuted by many in the comments box who have had positive experiences with ssri's and who have really bought into the pervasive pharma position . Of interest, is the ensuing dialogue it prompts, in a discussion in the comments, by a poster claiming to be a doctor, calling himself "scubadoc'. Scubadoc is interesting, he seems to oscillate his position. I got as far as his comments in relation to 'SubjectiveSubject's
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy